MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2NM TORQUE LIMITING HANDLE - QK COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2NM TORQUE LIMITING HANDLE - QK COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.614.035
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: reporter is a j&j employee.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that on an unknown date, during evaluation at service and repair the 2nm torque limiting handle - qk coupling failed torque test.There was no patient involvement.This complaint involves one(1) device 2nm torque limiting handle - qk coupling.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6 service and repair evaluation: the customer returned loaner set of 03.614.035, 2nm torque limiting handle - qk coupling for routine maintenance.The repair technician reported that the device had failed torque test, the device produced a torque of 2.046 nm during low limit test which was not within the specified torque range of the device of 2.05 nm - 2.45 nm.End of service life is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is torque test failed low.The item will be forwarded to customer quality.The evaluation was confirmed.H4 device history part # 03.614.035 synthes lot # h452191-03 supplier lot # h452191-03 release to warehouse date: 21 jan 2018 supplier: (b)(4) no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2NM TORQUE LIMITING HANDLE - QK COUPLING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14457060
Report Number2939274-2022-01803
Device Sequence Number17269703
Product Code LXH
UDI-Device Identifier10705034715032
UDI-Public(01)10705034715032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.614.035
Device Catalogue Number03.614.035
Device Lot NumberH452191-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown